RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 3, Pages 100–109 (Mi mz3609)  

Traces of multipliers in the space of Bessel potentials

T. O. Shaposhnikova


Full text: PDF file (626 kB)

English version:
Mathematical Notes, 1989, 46:3, 743–749

Bibliographic databases:

UDC: 517.518.22
Received: 09.01.1987

Citation: T. O. Shaposhnikova, “Traces of multipliers in the space of Bessel potentials”, Mat. Zametki, 46:3 (1989), 100–109; Math. Notes, 46:3 (1989), 743–749

Citation in format AMSBIB
\Bibitem{Sha89}
\by T.~O.~Shaposhnikova
\paper Traces of multipliers in the space of Bessel potentials
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 3
\pages 100--109
\mathnet{http://mi.mathnet.ru/mz3609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1032913}
\zmath{https://zbmath.org/?q=an:0694.46028}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 3
\pages 743--749
\crossref{https://doi.org/10.1007/BF01158380}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DC87000013}


Linking options:
  • http://mi.mathnet.ru/eng/mz3609
  • http://mi.mathnet.ru/eng/mz/v46/i3/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018